Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 124, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 15, 2017, 10:12 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2017, 10:12 PM CDT (03:12 UTC)
- Expired
- Jul 15, 2017, 11:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 5:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.5
The text
As transmitted.
648
WUUS53 KMKX 160312
SVRMKX
WIC027-039-160400-
/O.NEW.KMKX.SV.W.0124.170716T0312Z-170716T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1012 PM CDT SAT JUL 15 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southwestern Fond du Lac County in east central Wisconsin...
Dodge County in southeastern Wisconsin...
* Until 1100 PM CDT
* At 1012 PM CDT, severe thunderstorms were located along a line
extending from Oakfield to near Waupun to 6 miles southwest of
Brandon, moving south at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Watertown, Beaver Dam, Hartford, Waupun, Mayville, Horicon, Juneau,
Lomira, Theresa, Hustisford, Oakfield, Iron Ridge, Burnett,
Ashippun, Rubicon, Lebanon, Byron, Alto, Woodland and Reeseville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4373 8840 4337 8840 4337 8842 4320 8842
4320 8888 4370 8888
TIME...MOT...LOC 0312Z 352DEG 35KT 4369 8857 4365 8869 4366 8886
HAIL...0.75IN
WIND...60MPH
$$
GAGAN4 follow-up statements
149
WWUS53 KMKX 160321
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1021 PM CDT SAT JUL 15 2017
WIC027-039-160400-
/O.CON.KMKX.SV.W.0124.000000T0000Z-170716T0400Z/
Fond du Lac WI-Dodge WI-
1021 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN FOND DU LAC AND DODGE COUNTIES...
At 1021 PM CDT, severe thunderstorms were located along a line
extending from near Oakfield to near Waupun to 7 miles north of
Beaver Dam, moving south at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watertown, Beaver Dam, Hartford, Waupun, Mayville, Horicon, Juneau,
Lomira, Theresa, Hustisford, Oakfield, Iron Ridge, Burnett, Ashippun,
Rubicon, Lebanon, Byron, Alto, Woodland and Reeseville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4373 8840 4337 8840 4337 8842 4320 8842
4320 8888 4370 8888
TIME...MOT...LOC 0321Z 352DEG 35KT 4361 8855 4357 8867 4358 8884
HAIL...0.75IN
WIND...60MPH
$$
HALBACH157
WWUS53 KMKX 160335
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1035 PM CDT SAT JUL 15 2017
WIC039-160345-
/O.CAN.KMKX.SV.W.0124.000000T0000Z-170716T0400Z/
Fond du Lac WI-
1035 PM CDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FOND DU LAC
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Wisconsin.
LAT...LON 4362 8841 4337 8840 4337 8842 4320 8842
4320 8888 4362 8888
TIME...MOT...LOC 0335Z 352DEG 35KT 4349 8853 4345 8865 4346 8882
$$
WIC027-160400-
/O.CON.KMKX.SV.W.0124.000000T0000Z-170716T0400Z/
Dodge WI-
1035 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR DODGE COUNTY...
At 1035 PM CDT, severe thunderstorms were located along a line
extending from Mayville to Horicon to Beaver Dam, moving south at 40
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watertown, Beaver Dam, Hartford, Waupun, Mayville, Horicon, Juneau,
Lomira, Theresa, Hustisford, Iron Ridge, Burnett, Ashippun, Rubicon,
Lebanon, Woodland, Reeseville, Brownsville, Neosho and Richwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4362 8841 4337 8840 4337 8842 4320 8842
4320 8888 4362 8888
TIME...MOT...LOC 0335Z 352DEG 35KT 4349 8853 4345 8865 4346 8882
HAIL...0.75IN
WIND...60MPH
$$
HALBACH990
WWUS53 KMKX 160352
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1052 PM CDT SAT JUL 15 2017
WIC027-160400-
/O.CON.KMKX.SV.W.0124.000000T0000Z-170716T0400Z/
Dodge WI-
1052 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR DODGE COUNTY...
At 1051 PM CDT, severe thunderstorms were located along a line
extending from near Hartford to near Hustisford to 7 miles southwest
of Juneau, moving south at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watertown, Beaver Dam, Hartford, Mayville, Horicon, Juneau, Theresa,
Hustisford, Iron Ridge, Burnett, Ashippun, Rubicon, Lebanon,
Woodland, Reeseville, Neosho, Richwood, Clyman, Lowell and Kekoskee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4337 8840 4337 8842 4320 8842 4320 8888
4354 8888 4354 8841
TIME...MOT...LOC 0351Z 351DEG 28KT 4332 8843 4332 8862 4332 8881
HAIL...0.75IN
WIND...60MPH
$$
HALBACH685
WWUS53 KMKX 160359
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1059 PM CDT SAT JUL 15 2017
WIC027-160409-
/O.EXP.KMKX.SV.W.0124.000000T0000Z-170716T0400Z/
Dodge WI-
1059 PM CDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY WILL EXPIRE AT
1100 PM CDT...
The storms which prompted the warning have weakened. Therefore, the
warning will be allowed to expire.
However gusty winds and heavy rain are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Wisconsin.
LAT...LON 4337 8840 4337 8842 4320 8842 4320 8888
4354 8888 4354 8841
TIME...MOT...LOC 0359Z 352DEG 35KT 4328 8842 4328 8861 4328 8880
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 9:20 PM CDT, 52 minutes earlier.
Area forecast discussion, Jul 15, 9:20 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Sat Jul 15 2017
.UPDATE...Scattered strong thunderstorms will affect northern CWA
through the late evening. Would expect some weakening with loss of
insolation but expect at least the scattered activity to continue
into parts of the south, ending after midnight.
&&
.MARINE...Strong thunderstorms currently moving from Fox River
Valley southward toward western Sheboygan and Fond du Lac
counties, producing strong wind gusts of 50 kts. Currently moving
south, but if they expand eastward or drift southeast, will need
to issue Special Marine Warning. Strong thunderstorms have formed
along a cold front which will be moving south across southern Lake
Michigan overnight. Thunderstorms will end after midnight. Small
Craft Advisory remains in effect on Sunday.
&&
.PREV DISCUSSION... (Issued 654 PM CDT Sat Jul 15 2017)
UPDATE...Scattered thunderstorms developing as expected along
weak cold front over northern Wisconsin, extending roughly from
the bay of Green Bay to near Black River Falls. MUCape values of
2-4K joules and mid-level lapse rates of 7-8 degrees allowing even
weak convergence along the front to cause stronger updrafts and a
few severe storms north of Green Bay. Scattered storms should push
into northern CWA around 0130-02Z and progress southeast. Not sure
how much punch they'll have as they sag into southern half of CWA
but primary concerns are hail to 1-1.5" and gusts to 60 mph.
AVIATION(00Z TAFS)...Scattered storms have developed over central
WI and progressing southeast. Will affect southern WI from 0130z
until 06z or so. Still expect a period of lower MVFR cigs later
tonight into Sunday morning.
PREV DISCUSSION... (Issued 333 PM CDT Sat Jul 15 2017)
SHORT TERM...
Tonight...Forecast Confidence is Medium.
The SPC mesoanalysis site is showing an axis of high CAPE up to
4000 j/kg over central MN and northern/central WI as dewpoints
rise in the lower 70s just ahead of a weak mid-level shortwave.
There is currently one little storm developing in the southern
U.P. and this is in line with how the evolution of storms is
expected per the HRRR model and other meso models. The
approaching shortwave trough is apparent as a darker region on the
low level water vapor channel (GOES-16 Ch 10) and there are some
cu developing in this area. This is just ahead of the wind shift
to the northwest.
This is the area to watch over the next couple of hours for
convective development as it gets into central WI. The HRRR model
has been very consistent today, although has trended a little
slower with timing of storms through southern WI. This is on par
with the 12Z WRF and NAM models.
SPC expanded the slight risk a little to include all of southern
WI now. This is not a surprise, as any discrete cells that develop
toward central WI could evolve into a bowing line segment as they
organize and head south-southeast with the Corfidi vectors.
Sunday... Forecast confidence is High.
Light winds and lingering low level moisture during the overnight
hours could lead to patchy fog and low clouds over southern WI
late tonight into Sunday morning. Clouds will gradually scatter
out through the day and a steady northeast wind ushers drier air
into the region. High temps will be around 70 lakeshore and upper
70s well inland.
Sunday night and Monday...Forecast Confidence...High
An upper ridge extends into Wisconsin Monday with the digging
shortwave moving across the eastern Great Lakes. Weak 700 mb
downward motion. Weak warm air advection begins later monday at
850 mb. Surface high pressure across Wisconsin will be centered
across the Great Lakes Monday afternoon. While south winds develop
over south central Wisconsin, a lake Breeze will continue over
the southeast.
A strong cap will result in fair fair weather Cumulus.
LONG TERM...
Tuesday through Friday...Forecast Confidence...Medium
The upper flow becomes more zonal Tuesday and Tuesday night. The
zonal flow continues through Wednesday and Thursday and a bit more
northwest Friday, as a broad trough forms near and then just east
of the Hudson Bay area.
A warmer and more humid return flow sets up for Tuesday and
Wednesday. As the upper flow becomes more zonal, the chance of
thunderstorms will return from Tuesday evening into Friday with
several periods of thunderstorms. the best chances are Wednesday
into Thursday with a moderate to heavy rain potential, but there
are indications this may set up more towards central and northern
Wisconsin.
Saturday...Forecast Confidence...Medium
A rather strong shortwave moves across southern canada just north
of the Dakota's and Minnesota. The 00Z ECMWF is a little slower
with this, but both models bring another round of thunderstorms,
with heavy rains.
BEACHES...
Breezy north-northeast winds will cause high waves near the
lakeshore on Sunday. There is a high swim risk for all of the
lakeshore counties. A beach hazards statement will be in effect.
AVIATION(18Z TAFS)...
Scattered storms are expected along a weak cold front that will
slide through southern WI this evening. A few storms could be
severe with damaging winds and large hail. Stratus with ceilings
around 2000 feet, along with some patchy fog, will be possible in
the wake of the storms overnight. Clouds will gradually scatter
out early Sunday afternoon as drier air works into the area on
steady northeast winds.
MARINE...
North to northeast winds arriving in the wake of a passing cold
front should have gusts to 25 knots and result in waves of 4 to 6
feet on Sunday. Look for winds and waves to subside late Sunday
evening. A small craft advisory is in effect.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement from 9 AM CDT Sunday through Sunday
evening for WIZ052-060-066-071-072.
LM...Small Craft Advisory from 9 AM Sunday to 1 AM CDT Monday for
LMZ645-646.
Small Craft Advisory from 9 AM to 10 PM CDT Sunday for LMZ643-
644.
&&
Update...99
Tonight/Sunday and Aviation/Marine...99
Sunday Night through Saturday...99Hazardous weather outlook, Jul 15, 6:03 PM CDT, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 603 PM CDT Sat Jul 15 2017 WIZ046-047-051-052-056>060-062>072-162315- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 603 PM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected this evening. A few of these thunderstorms may become severe, producing damaging wind up to 60 mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is in effect until 1 am CDT. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is a high swim risk on Sunday. Dangerous swim conditions, breaking waves and currents are expected along the Lake Michigan shore. Stay away from dangerous areas like piers, breakwalls and river outlets. There is a chance for thunderstorms from Tuesday afternoon through Saturday. Some of these thunderstorms could be strong, with heavy rain possible. Keep up with the forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ643>646-162315- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 603 PM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Scattered thunderstorms are expected this evening. A few of these thunderstorms may become severe, producing damaging wind up to 60 mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is in effect for the near shore waters until 1 am CDT. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Northeast winds and waves are expected to reach Small Craft Advisory levels Sunday and Sunday night. There is also a chance for thunderstorms from Tuesday afternoon through Saturday. Some of these thunderstorms could be strong. www.weather.gov/mkx MBK
In the hours before
Special weather statement, Jul 15, 8:46 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
846 PM CDT SAT JUL 15 2017
WIZ051-052-160315-
Sheboygan-Fond Du Lac-
846 PM CDT SAT JUL 15 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FOND DU
LAC AND NORTHWESTERN SHEBOYGAN COUNTIES INCLUDING LAKE WINNEBAGO...
At 845 PM CDT, strong thunderstorms were clustered near Kaukauna, or
9 miles east of Appleton, moving south at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, Plymouth, North Fond Du Lac, Elkhart Lake, Southern Lake
Winnebago, Taycheedah, Greenbush, Mount Calvary, St. Cloud,
Glenbeulah, Peebles, Pipe, Calvary, Marytown and Johnsburg.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near Lake Winnebago, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
A severe thunderstorm watch remains in effect until 100 AM CDT for
east central Wisconsin.
LAT...LON 4389 8816 4389 8797 4374 8798 4375 8853
4389 8852 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0145Z 359DEG 18KT 4424 8820
MRCSpecial weather statement, Jul 15, 9:22 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
922 PM CDT SAT JUL 15 2017
WIZ046-047-056>058-160315-
Dodge-Columbia-Marquette-Green Lake-Sauk-
922 PM CDT SAT JUL 15 2017
...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...NORTHEASTERN
COLUMBIA...MARQUETTE AND NORTHWESTERN DODGE COUNTIES...
At 921 PM CDT, a strong thunderstorm was located over Westfield, or
15 miles southwest of Wautoma, moving southeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Portage, Lake Wisconsin, Berlin, Pardeeville, Montello, Markesan,
Westfield, Princeton, Rio, Green Lake, Cambria, Lawrence, Fox Lake,
Packwaukee, Manchester, Wyocena, Oxford, Endeavor, Neshkoro and
Friesland.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central and southeastern Wisconsin.
LAT...LON 4363 8889 4363 8885 4351 8884 4340 8958
4364 8961 4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0221Z 336DEG 31KT 4387 8946
MRCSpecial weather statement, Jul 15, 9:54 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
954 PM CDT SAT JUL 15 2017
WIZ046-047-051-057>059-160400-
Dodge-Columbia-Marquette-Green Lake-Washington-Fond Du Lac-
954 PM CDT SAT JUL 15 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN FOND DU LAC...
GREEN LAKE...NORTHEASTERN COLUMBIA...NORTHWESTERN WASHINGTON AND
NORTHERN DODGE COUNTIES...
At 953 PM CDT, strong thunderstorms were clustered over Ripon, moving
south at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Ripon, Mayville, Horicon, Juneau,
Berlin, Lomira, Fall River, Markesan, Theresa, Princeton, Oakfield,
Rosendale, Green Lake, Brandon, Burnett, Lamartine and Byron.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central, southeastern and east central Wisconsin.
LAT...LON 4390 8888 4390 8856 4344 8831 4337 8905
4398 8919 4398 8889
TIME...MOT...LOC 0253Z 347DEG 24KT 4382 8881
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:46 PM CDT | Special Weather Statement | MKX | Fond du Lac | 89 min |
| Jul 15, 9:09 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 66 min |
| Jul 15, 9:22 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 53 min |
| Jul 15, 9:54 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 66 min |
| Jul 15, 10:03 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 57 min |
| Jul 15, 10:51 PM CDT | Special Weather Statement | MKX | Columbia, Sauk | 39 min |
| Jul 15, 10:59 PM CDT | Special Weather Statement | MKX | Waukesha | 46 min |
| Jul 15, 11:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Washington, Waukesha | 40 min |
| Jul 15, 11:22 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 38 min |
| Jul 15, 11:58 PM CDT | Special Weather Statement | MKX | Kenosha, Walworth | 32 min |
| Jul 16, 12:29 AM CDT | Special Weather Statement | MKX | Green, Iowa, Lafayette | 61 min |
| Jul 16, 12:31 AM CDT | Special Weather Statement | MKX | Walworth | 59 min |
| Jul 16, 12:54 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Walworth | 21 min |
| Jul 16, 1:43 AM CDT | Special Weather Statement | MKX | Green | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.